Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 84, NWS Wilmington, OH

June 12, 20155 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 12, 2015, 4:39 PM EDT for 5 counties in Ohio. It was in force for 29 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2015, 4:39 PM EDT (20:39 UTC)
Expired
Jun 12, 2015, 5:08 PM EDT
In force
29 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fairfield County, OH, Fayette County, OH, Franklin County, OH, Madison County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 81 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:44 PM EDTTSTM WND DMG1 Nnw Mount Sterling, OHDAMAGE TO HOUSE SHINGLES AND HALF A TREE ON A PORCH AT MCCLAIMSVILLE RD AND ROUTE 56.
Jun 12, 4:44 PM EDTTSTM WND DMGMount Sterling, OHLARGE LIMB DOWN ON A CAR.
Jun 12, 4:44 PM EDTTSTM WND DMGMount Sterling, OHLARGE LIMBS KNOCKED OFF TREE AND ONTO POWER LINES.
Jun 12, 4:46 PM EDTTSTM WND DMG2 N Mount Sterling, OHLARGE TREE SNAPPED IN HALF AND LARGE LIMB BROKEN OFF TREE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:14 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -110 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1338 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-110 m²/s²
0-3 km storm-relative helicity
-97 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WUUS51 KILN 122039
SVRILN
OHC045-047-049-097-129-122130-
/O.NEW.KILN.SV.W.0084.150612T2039Z-150612T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
439 PM EDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PICKAWAY COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN MADISON COUNTY IN CENTRAL OHIO...
  SOUTHERN FRANKLIN COUNTY IN CENTRAL OHIO...
  NORTHEASTERN FAYETTE COUNTY IN CENTRAL OHIO...
  WESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...

* UNTIL 530 PM EDT.

* AT 438 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  CHENOWETH...MOVING EAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  PENNY SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  MOUNT STERLING...
  ASHVILLE...

IN ADDITION...BIG PLAIN...DERBY...FIVE POINTS...DARBYDALE...
HARRISBURG...ORIENT...DARBYVILLE AND COMMERCIAL POINT ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 78 AND 100...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3989 8272 3961 8272 3966 8342 3985 8341
TIME...MOT...LOC 2039Z 267DEG 41KT 3978 8336

HAIL...0.75IN
WIND...60MPH

$$

KURZ
2 follow-up statements
893 
WWUS51 KILN 122100
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
500 PM EDT FRI JUN 12 2015

OHC047-097-122109-
/O.CAN.KILN.SV.W.0084.000000T0000Z-150612T2130Z/
FAYETTE OH-MADISON OH-
500 PM EDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON AND
NORTHEASTERN FAYETTE COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3962 8272 3967 8321 3983 8320 3987 8272
      3970 8272
TIME...MOT...LOC 2059Z 264DEG 39KT 3977 8306

$$

OHC045-049-129-122130-
/O.CON.KILN.SV.W.0084.000000T0000Z-150612T2130Z/
FAIRFIELD OH-FRANKLIN OH-PICKAWAY OH-
500 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHERN PICKAWAY...SOUTHEASTERN FRANKLIN AND WESTERN FAIRFIELD
COUNTIES IN CENTRAL OHIO...

AT 456 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR COMMERCIAL POINT...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
DIME SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
ASHVILLE.

IN ADDITION...SOUTH BLOOMFIELD...LOCKBOURNE...DUVALL...GROVEPORT...
EAST RINGGOLD...SLATE RUN METRO PARK...STATE ROUTE 674 AT STATE ROUTE
188 AND CANAL WINCHESTER ARE NEAR THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 91 AND 97...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3962 8272 3967 8321 3983 8320 3987 8272
      3970 8272
TIME...MOT...LOC 2059Z 264DEG 39KT 3977 8306

HAIL...0.75IN
WIND...60MPH

$$

KURZ
186 
WWUS51 KILN 122108
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
508 PM EDT FRI JUN 12 2015

OHC045-049-129-122117-
/O.CAN.KILN.SV.W.0084.000000T0000Z-150612T2130Z/
FAIRFIELD OH-FRANKLIN OH-PICKAWAY OH-
508 PM EDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PICKAWAY...
SOUTHEASTERN FRANKLIN AND WESTERN FAIRFIELD COUNTIES IN CENTRAL OHIO
HAS BEEN CANCELLED...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3962 8272 3967 8321 3983 8320 3987 8272
      3970 8272
TIME...MOT...LOC 2107Z 264DEG 39KT 3978 8295

$$

KURZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 4:33 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 12, 4:33 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT FRI JUN 12 2015

.SYNOPSIS...
A COLD FRONT WILL SAG SOUTHWARD INTO THE AREA TONIGHT...BUT WILL
STALL ACROSS THE REGION. THE FRONT WILL ACT AS A FOCUS FOR
SCATTERED SHOWERS AND THUNDERSTORMS BOTH SATURDAY AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
CONVECTION ACROSS THE CWA HAS FIRED ON A CONVERGENT
BOUNDARY AHEAD OF THE CDFNT. LINE WILL CONTINUE TO WORK TO THE E
LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. MEANWHILE
ADDITION CONVECTION IS EXPECTED TO DEVELOP ALONG THE FRONT. AS THE
FRONT DROPS TO THE SE INTO THE AREA...ADDITIONAL CONVECTION WILL
AFFECT THE FA...ESPECIALLY THE NRN COUNTIES.

WENT WITH LIKELY TO CATEGORICAL POPS ALONG THE CURRENT LINE...THEN
HIGH CHANCE POPS WITH THE CONVECTION WORKING BACK INTO THE NRN
COUNTIES TONIGHT.

IT WILL BE A WARM AND MUGGY NIGHT WITH LOWS IN THE UPPER 60S TO
AROUND 70 ACROSS THE NORTH AND THE LOWER 70S IN SOUTH.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
THE CDFNT WILL LAY OUT EAST TO WEST ACROSS THE REGION ON
SATURDAY. BOUNDARY WILL BE THE FOCUS FOR CONVECTION ON SATURDAY.
IT WILL BE HARD TO PUT TIMING OR PLACEMENT. CARRIED CHANCE POPS
FOR EVERYONE ON SATURDAY.

BOUNDARY TRIES TO LIFT NORTH ON SUNDAY. SHOWERS AND THUNDERSTORMS
SHOULD REDEVELOP AS THE ATMOSPHERE REMAINS VERY MOIST AND
UNSTABLE.

BUMPED UP HIGHS A LITTLE ON SATURDAY. WENT MID TO UPPER 80S FOR
BOTH SATURDAY AND SUNDAY.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
DECENT SOUTHERLY FLOW WILL OCCUR OVER THE OHIO VALLEY ON MONDAY AND
PERMIT AMPLE MOISTURE TO BE WRUNG OUT WITH SHOWERS AND THUNDERSTORMS
THAT OCCUR WITH THE HEATING OF THE DAY. A NORMAL DECREASE WOULD BE
EXPECTED OVERNIGHT BUT A WEAK COLD FRONT OR NEAR STATIONARY FRONT
WILL BE DANGLING W-E THROUGH OHIO AND INDIANA AND MEANDER TOWARDS
THE OHIO RIVER ON TUESDAY. THE PROXIMITY OF THE FRONT AND AN
EFFECTIVE MOISTURE TRANSPORT IN THE REGION DURING THIS TIME
NECESSITATES THE CONTINUED INCLUSION OF THUNDERSTORM CHANCES IN ALL
AREAS THROUGH THE EXTENDED FORECAST.

WHILE THERE MAY BE A 6 OR 12 HOUR TIME FRAME WHERE PRECIP IS NOT AS
LIKELY...TRYING TO PLACE AND/OR TIME A LULL IN THE COARSER LONG
RANGE PERIODS IS NOT THE BEST COURSE OF ACTION AT THIS TIME.

THE STATIONARY FRONT WILL SLOWLY LIFT NORTHWARD IN THE LATTER HALF
OF THE WORK WEEK AND THE REGION WILL THEN BE PUT IN THE WARM SECTOR
WITH A CONTINUED DECENT MOISTURE TRANSPORT.

TEMPERATURES WILL BE SEASONAL AND DIP A LITTLE COOLER ON HIGHS ALONG
AND NORTH OF THE I-70 CORRIDOR WHEN THE FRONT MAKES ITS WAY TO THE
OHIO RIVER. THIS IS PARTICULARLY TRUE ON TUESDAY AND WEDNESDAY.
OVERNIGHT LOWS WILL BE MILD AND MOIST AND GENERALLY BE FOUND IN THE
MIDDLE 60S TO AROUND 70.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTHEAST INTO THE NORTHERN
PART OF THE FORECAST AREA TONIGHT WHERE IT WILL LIKELY STALL.
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AHEAD OF THIS
FRONT...AND SHOULD AFFECT ALL TAF SITES BETWEEN 18Z AND 00Z. AS A
RESULT...HAVE PLACED TEMPO MVFR CONDITIONS AT THE TAF SITES. GIVEN
HIGH MOISTURE CONTENT...SOME LOCAL IFR/LIFR VISIBILITIES WILL BE
POSSIBLE WITH THE STRONGEST STORMS. WILL AMEND TERMINALS
ACCORDINGLY IF THEY SHOULD APPEAR TO MAKE A DIRECT HIT.

FOR THE OVERNIGHT PERIOD...THERE SHOULD BE A GRADUAL DOWNWARD
TREND IN THE COVERAGE OF SHOWERS AND STORMS. CONVECTION ALLOWING
MODELS ARE OFFERING VARYING SOLUTIONS ON HOW FAST THIS WILL
OCCUR...WHICH DOES NOT BODE WELL FOR CONFIDENCE IN TERMS OF
COVERAGE. HAVE HELD ON TO EITHER VCTS OR VCSH THROUGH THE EVENING
HOURS. BEST CHANCE FOR LINGERING SHOWERS/STORMS LATE TONIGHT WILL
BE CLOSEST TO THE KCMH/KLCK TERMINALS. THERE COULD BE SOME PATCHY
MVFR VISIBILITIES TOWARD MORNING...BUT THAT WILL DEPEND ON HOW MUCH
CONVECTIVE DEBRIS CLOUDS REMAIN.

ON SATURDAY...FRONTAL BOUNDARY WILL SLOWLY LIFT BACK NORTH. WE
WILL STILL BE IN A RELATIVELY MOIST AIRMASS WITH POP UP SHOWERS/STORMS
EXPECTED IN THE HEAT OF THE DAY. WITH LOW CHANCE AND LOW
COVERAGE...WILL MAINTAIN JUST A VCSH AT THE 30 HOUR KCVG TERMINAL.

OUTLOOK...THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM SATURDAY THROUGH
WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...FRANKS
AVIATION...HICKMAN
Hazardous weather outlook, Jun 12, 10:04 AM EDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1004 AM EDT FRI JUN 12 2015

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-130900-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-
1004 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
THIS EVENING ALONG AND AHEAD OF A COLD FRONT. THE PRIMARY SEVERE
WEATHER THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.
SOME STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

INZ066-073>075-080-KYZ091>093-OHZ063>065-070>074-077>080-082-130900-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-BOONE-KENTON-CAMPBELL-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE-
1004 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
THIS EVENING. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE.
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE PRIMARY
SEVERE WEATHER THREATS. SOME STORMS WILL ALSO BE CAPABLE OF
PRODUCING LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ089-090-094>100-OHZ081-088-130900-
CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
ADAMS-SCIOTO-
1004 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY AND SOUTH CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 12, 3:57 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     3 WNW DELAWARE          40.32N 83.13W
06/12/2015                   DELAWARE           OH   EMERGENCY MNGR

            TREE DOWN ON SOUTH SECTION LINE ROAD. TIME ESTIMATED FROM
            RADAR.

&&

JOHNF
Special weather statement, Jun 12, 4:03 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
403 PM EDT FRI JUN 12 2015

INZ073-122030-
RIPLEY IN-
403 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RIPLEY COUNTY THROUGH
430 PM EDT...

AT 400 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF
NEW MARION...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VERSAILLES...OSGOOD
JEFFERSON PROVING GROUND AND MILAN.

ALSO...HOLTON...NEW MARION...REXVILLE...OTTER VILLAGE...VERSAILLES
LAKE...CROSS PLAINS...FRIENDSHIP...BENHAM AND OLEAN ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3914 8544 3920 8515 3906 8511 3895 8513
      3891 8545
Special weather statement, Jun 12, 4:13 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT FRI JUN 12 2015

OHZ070-071-077-078-122045-
BUTLER OH-HAMILTON OH-WARREN OH-CLERMONT OH-
413 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLERMONT...SOUTHERN
WARREN...NORTHEASTERN HAMILTON AND SOUTHEASTERN BUTLER COUNTIES
THROUGH 445 PM EDT...

AT 410 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MASON...
MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MASON...LOVELAND...
KINGS ISLAND...LEBANON AND MORROW.

ALSO...LANDEN...MULBERRY...LOVELAND PARK...HAGEMAN...MOUNT REPOSE...
KINGS MILLS...MAINEVILLE...SPRINGVALE...MURDOCK AND SOUTH LEBANON ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3936 8409 3918 8417 3917 8460 3927 8462
      3936 8454 3945 8437 3946 8405
Special weather statement, Jun 12, 4:16 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT FRI JUN 12 2015

OHZ056-122030-
LICKING OH-
416 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LICKING COUNTY
THROUGH 430 PM EDT...

AT 415 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HANOVER...
MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN LICKING COUNTY...INCLUDING HANOVER...BROWNSVILLE...
TOBOSO AND GRATIOT.

LAT...LON 3995 8219 3995 8220 3994 8223 3992 8223
      3991 8224 3991 8226 3992 8246 3993 8246
      4018 8229 4018 8218
Special weather statement, Jun 12, 4:26 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT FRI JUN 12 2015

OHZ054-122100-
MADISON OH-
426 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MADISON COUNTY THROUGH
500 PM EDT...

AT 424 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SOUTH
SOLON...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT STERLING.

ALSO...MIDWAY...CHENOWETH AND BIG PLAIN ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3981 8325 3973 8325 3970 8326 3972 8365
      3977 8365 3977 8359 3980 8358 3986 8325
      3981 8324
Special weather statement, Jun 12, 4:26 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT FRI JUN 12 2015

OHZ063-072-122100-
CLINTON OH-FAYETTE OH-
426 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT FAYETTE AND NORTHEASTERN CLINTON
COUNTIES THROUGH 500 PM EDT...

AT 424 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BLOOMINGTON...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SABINA...JEFFERSONVILLE
AND WASHINGTON COURT HOUSE.

ALSO...BLOOMINGTON...REESVILLE...LEES CREEK...SHADY GROVE...OCTA...
MILLEDGEVILLE...JASPER MILLS...BOOKWALTER...STAUNTON AND ROCK MILLS
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3952 8327 3944 8337 3941 8359 3941 8385
      3956 8377 3955 8367 3971 8365 3969 8325

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 12:30 PM EDTSpecial Weather StatementILNDarke30 min
Jun 12, 1:31 PM EDTSpecial Weather StatementILNShelby29 min
Jun 12, 1:41 PM EDTSpecial Weather StatementILNHardin34 min
Jun 12, 1:43 PM EDTSpecial Weather StatementILNChampaign32 min
Jun 12, 1:54 PM EDTSevere Thunderstorm WarningILNChampaign21 min
Jun 12, 2:03 PM EDTSpecial Weather StatementILNAuglaize, Shelby27 min
Jun 12, 2:13 PM EDTSpecial Weather StatementILNDarke32 min
Jun 12, 2:21 PM EDTSpecial Weather StatementILNDarke24 min
Jun 12, 2:41 PM EDTSpecial Weather StatementILNDelaware, Union34 min
Jun 12, 2:55 PM EDTSpecial Weather StatementILNMiami35 min
Jun 12, 3:05 PM EDTSpecial Weather StatementILNButler25 min
Jun 12, 3:10 PM EDTSpecial Weather StatementILNClinton35 min
Jun 12, 3:13 PM EDTSpecial Weather StatementILNFranklin32 min
Jun 12, 3:15 PM EDTSpecial Weather StatementILNMontgomery30 min
Jun 12, 3:16 PM EDTSpecial Weather StatementILNPreble29 min
Jun 12, 3:26 PM EDTSpecial Weather StatementILNWarren34 min
Jun 12, 3:30 PM EDTSevere Thunderstorm WarningILNButler, Greene, Montgomery, Preble, Warren45 min
Jun 12, 3:45 PM EDTSpecial Weather StatementILNPreble30 min
Jun 12, 3:46 PM EDTSpecial Weather StatementILNButler, Warren29 min
Jun 12, 3:55 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Warren36 min
Jun 12, 4:13 PM EDTSpecial Weather StatementILNHamilton, Warren32 min
Jun 12, 4:16 PM EDTSpecial Weather StatementILNLicking14 min
Jun 12, 4:26 PM EDTSpecial Weather StatementILNMadison34 min
Jun 12, 5:09 PM EDTSpecial Weather StatementILNHocking36 min
Jun 12, 5:15 PM EDTSpecial Weather StatementILNHighland30 min
Jun 12, 7:01 PM EDTSpecial Weather StatementILNBrown29 min
Jun 12, 7:30 PM EDTSpecial Weather StatementILNBrown, Highland30 min
Jun 12, 7:59 PM EDTSpecial Weather StatementILNAdams31 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.